MathSciNet Relay Station
MathSciNet bibliographic data
MR1063185 (91m:82114) 82C40 (76P05)
Arkeryd, Leif; Cercignani, Carlo Global existence in $L\sp 1$ for the Enskog equation and convergence of the solutions to solutions of the Boltzmann equation. J. Statist. Phys. 59 (1990), no. 3-4, 845–867.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement